| Model Number |
816300 |
| Medical Device Problem Code |
Inadequate User Interface (2958)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Per the field service representative (fsr), the user facility pulled the ccm from service, power cycled it and the issue was resolved.
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the central control monitor (ccm) touchscreen became unresponsive.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Updated blocks: h3 & h6.The reported complaint could not be confirmed.The field service representative (fsr) could not duplicate the reported complaint.The fsr open the central control monitor (ccm) and reseated the touch screen board connector.Release testing was performed successfully.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.